# SDR U5QA2012080606040

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N206HY
- Make and model: Lear 60LEAR
- Aircraft serial: 028
- Aircraft time: 8,220 hours, 5,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 602501078
- Part serial: WO29WO30
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ON LEFT & RIGHT FLAPS.  INSTALLATION OF NEW FLAP PARTS FROM LEARJET:  INSTALLED NEW ROLLER FITTINGS (LLEFT P/N 6025021-801; RIGHT P/N 6025021-802); INSTALLED NEW KITS FOR INBOARD ROLLER RIBS (LEFT P/N 2381000-820; RIGHT P/N 2381000-821); INSTALLED NEW LEADING EDGE SKIN P/N 6025011-801 ON LEFT FLAP.  RE-INSTALLED FLAPS, A/C RTS ON 8/3/12.
